MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 2 IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 2 IMPLANT; DENTAL IMPLANT
Model Number 833211
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Osteopenia/ Osteoporosis (2651)
Date of Event 07/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption # e2012017.Report late due to asr to individual reporting transition.
 
Event or Problem Description
Per complaint (b)(4).During post operative check it was observed that patient experienced loss or failure of implant to integrate.Bone loss was also observed and bone graft was placed.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section b4 for report submission date and b6 to report device evaluation results.Updated g1-g2 for follow-up report submitter and g7 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.

Brand Name
LEGACY 2 IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key9025310
Report Number3001617766-2019-03406
Device Sequence Number2192471
Product Code DZE
UDI-Device Identifier10841307101604
UDI-Public10841307101604
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/04/2023
Device Model Number833211
Device Catalogue Number833211
Device Lot Number128809
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/30/2019
Initial Date Received by Manufacturer 07/30/2019
Supplement Date Received by Manufacturer07/30/2019
Initial Report FDA Received Date09/13/2019
Supplement Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;